Reply To: Feel Like Crap
A cold wipes me out and brings on some of my residuals. Rest up and save the superman stuff for when you get over the cold.
You are taking antibiotics, so I recommend you take a probiotic (a yogurt isn’t enough). Antibiotics can lead to developing a bad gut, something that has been linked to GBS.
A reduction in the med could cause some serious side effects. Might not be a bad thing that you are getting off the stuff, but you may need to taper off very slowly.
From wiki regarding gabapentin withdrawal:
Gabapentin should not be discontinued abruptly after long term use. Abrupt or over rapid withdrawal may provoke a withdrawal syndrome reminiscent to alcohol or benzodiazepine withdrawal. Gradual reduction over a period of weeks or months helps minimize or prevents the withdrawal syndrome.
Side effects upon discontinuation of gabapentin that have been reported in medical literature include insomnia, restlessness, agitation, anxiety, disorientation, confusion, light sensitivity, diaphoresis, headaches, palpitations, hypertension, chest pain, and flu-like symptoms. In at least one case, abrupt cessation of a high dose of gabapentin triggered a seizure in an individual with no history of epilepsy.”
Stay cool man. Get some vids, rest and sleep until you feel better. If this seems more serious -like GBS is kicking up again- get yourself to a hospital.